# SDR HNAA2024081300693

- Difficulty date: July 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045329 PASSENGER DOOR INTERNAL HANDLE SUPPORT BRACKET CRACKED.  RAR THE PAX DOOR INTERNAL HANDLE SUPPORT BRACKET IAW EMB 145 SRM 51-40-02
